# SDR CNMA20090027

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, INBD HINGE PANEL 535JL CRACKED.  REMOVED EXISTING REPAIR IAW SRM 51-31-01 VII PERFORMED WELD IAW DPS10225.  REINSTALLED OLD REPAIR IAW SRM 51-35-02 VII 4REV 94.
